# SDR CA070605001

- Difficulty date: June 3, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 31,688 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AFTER DEPARTURE, THE CREW OBSERVED A SLOW DECREASE IN TORQUE ON THE NR 2 ENGINE AND WITH REDUCED FUEL FLOW.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER PROBLEM.   MAINTENANCE REPLACED THE NR 2 FUEL CONTROL UNIT (FCU) AND RETURNED THE AIRCRAFT TO SERVICE AFTER SATISFACTORY GROUND RUN. (TC NR 20070605001)
